# SDR W6J2011F00000

- Difficulty date: October 1, 2011
- Submitted: November 4, 2011
- Operation: Air carrier
- Aircraft: N368AG
- Make and model: Gulstm GIV
- Aircraft serial: 1087
- System (JASC): 2612 · Fire Detection
- Part: Unknown
- Condition: Faulty
- Location: Fire Detection
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

LT ENG "FIRE LOOP A", CAS INDICATION AFTER TAKEOFF (1,000 AGL) FOR 4 MINUTE DURATION.  NO OTHER INDICATIONS DURING OR AFTER CAS MESSAGE EXTINGUISHED.  THIS IS AN INDICATION OF A FIRE LOOP A FAILURE, NOT AN ENGINE FIRE.  AN EXTENSIVE INSP WAS PERFORMED INCLUDING THE FIRE LOOPS, CONNECTORS, AND WIRING INSTALLATION VISUAL INSP.  PERFORMED OPS TESTS WITH NO DEFECTS NOTED.  INSP AND TESTS WERE COMPLETED.  UNABLE TO IDENTIFY FAULTY PART.  PRIMARY PARTS INCLUDE: DETECTOR ASSY, LOOP A AND B, PN 51291105.  ELEMENT ASSY PN 51216093, AND CONTROL UNIT, FIRE DETECTION PN 51653154.
